EconPapers    
Economics at your fingertips  
 

Nonasymptotic Densities for Shape Reconstruction

Sharif Ibrahim, Kevin Sonnanburg, Thomas J. Asaki and Kevin R. Vixie

Abstract and Applied Analysis, 2014, vol. 2014, 1-14

Abstract:

In this work, we study the problem of reconstructing shapes from simple nonasymptotic densities measured only along shape boundaries. The particular density we study is also known as the integral area invariant and corresponds to the area of a disk centered on the boundary that is also inside the shape. It is easy to show uniqueness when these densities are known for all radii in a neighborhood of , but much less straightforward when we assume that we only know the area invariant and its derivatives for only one . We present variations of uniqueness results for reconstruction (modulo translation and rotation) of polygons and (a dense set of) smooth curves under certain regularity conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/341910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/341910.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:341910

DOI: 10.1155/2014/341910

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:341910